CSN Login
Members Online: 12

restless leg syndrome

karen1951's picture
karen1951
Posts: 103
Joined: Oct 2011

has anybody ever had this after chemo....i had it last year really bad during my chemo with carbo/taxol....thought i would lose my mind....i would have to get up during that awful tired state and walk around the house. i just started on dec 9 on topotecan and i seem to have it again....thankfully not as bad this time but still annoying...just wondered if anyone else experienced this..... my best to all of you for a wonderful christmas.....karen

AnneBehymer's picture
AnneBehymer
Posts: 739
Joined: Jul 2011

There is a cream called restless leg cream I am not sure where my mom got it but I have always had a problem with it and the creamed seemed to work.

Anne

CindyGSD's picture
CindyGSD
Posts: 191
Joined: Aug 2011

It might be from the steriods. I know that I soooo looked forward to drifting off to sleep when they gave me benydril before taxol, but those darn steroids made me jittery and restless. The effects usually wore off by the time I got home though.

Take care.
Cindy

Tina Brown's picture
Tina Brown
Posts: 1054
Joined: Nov 2009

Yes yes yes I get it and I have discovered it is a reaction to the anti-sick meds. I asked the nurses and they confirmed it. Metoclopramide gives me restless legs when I get home after having chemo so I asked for Cyclizine the next time. Whilst I was actually having my chemo my restless legs were so bad I had to stand through the whole infusion. I have tried all sorts and have settled on a reduced Metoclopramide which has done the trick.

Hope this works for you Tina

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network